# SDR SWIA20231227007

- Difficulty date: October 7, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  AFT BAG BAY DOOR HANDLE HOUSING IS CHAFED IN MULTIPLE SPOTS, MARKED.     (C-CHECK RO 12/23/2023)    REMOVED AND INSTALLED THE NEW AFT CARGO BAY DOOR HANDLE HOUSING REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG #601R35027 REV. AY.OPS TEST AND LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
